American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Mário Bessa and João Lopes Dias. Hamiltonian elliptic dynamics on symplectic $4$-manifolds. Proc. Amer. Math. Soc. 137 (2009) 585-592. MR 2448579.
Abstract, references, and article information   
View Article: PDF

[2] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Pollicott and Richard Sharp. Chebotarev-type theorems in homology classes. Proc. Amer. Math. Soc. 135 (2007) 3887-3894. MR 2354151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guang Yuan Zhang. From an iteration formula to Poincaré's Isochronous Center Theorem for holomorphic vector fields. Proc. Amer. Math. Soc. 135 (2007) 2887-2891. MR 2317965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005) 751-758. MR 2113924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Farkas, P. van den Driessche and M. L. Zeeman. Bounding the number of cycles of O.D.E.s in ${\mathbf R}^n$. Proc. Amer. Math. Soc. 129 (2001) 443-449. MR 1800234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1